Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Muscle twitching, painful cramping, headaches. Have increased heart beats occassionally. Low MPV levels. Suggestions?

Hello, I have been having problems for almost 2 years now. I ve been experiencing muscle twitching, somewhat painful cramping, and headaches . I also get a feeling like my heart slows down when standing. I ve been to a neurologist and have had a perfect MRI and EMG . About once a month my heart rate increases and I feel terrible for about a day. The last time I was in the hospital my heart rate was in the 170 s and 180 s and they had to give me a beta blocker through an IV to slow it down. I think there is an underlying issue but nobody can figure it out. I just recently had blood work done and I ll post the high/low results: RBC 4.54 L MCH 31.3 H MPV 6.6 L Neutro Auto 83.6 H Lymph Auto 12.1 L Abs Neutro 7.9 H Abs Lymph 1.1 L What do these results mean? Does anything here relate to my symptoms? Thanks Lindsay
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  274
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
i have read your problem. Tha's good that your MRI and EMG are normal. You have not mentioned your age and whether you feel weakness in you limbs or not. however it could be symptoms of BFS(benign fasciculation syndrome). this is a benign condition and doesnot lead to any harm. if we correlate you heart beat with fasciculation this could be anxiety disorder, which is episodic and leads to sudden increase in your heart rate. you should also do ECG and TFT's to rule out any thyroid related illness. your blood CBC profile indicates acute neutrophilia which occurs in acute infection.
i may help you more if you further elaborate your symptoms and complains like if there are any tremors in hand, feeling of heart beat any other associated illness, increased appetite, shortness of breath, any numbness in hands and feets etc.
waiting for your reply
Dr Bilal Ahmad
Answered: Tue, 17 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor